PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 449-458
Tytuł artykułu

Classification of (1,1) tensor fields and bihamiltonian structures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consider a (1,1) tensor field J, defined on a real or complex m-dimensional manifold M, whose Nijenhuis torsion vanishes. Suppose that for each point p ∈ M there exist functions $f_{1},...,f_{m}$, defined around p, such that $(df_{1} ∧ ... ∧ df_{m})(p) ≠ 0$ and $d(df_{j}(J( )))(p) = 0$, j = 1,...,m. Then there exists a dense open set such that we can find coordinates, around each of its points, on which J is written with affine coefficients. This result is obtained by associating to J a bihamiltonian structure on T*M.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
449-458
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Sección de Matemáticas, Facultad de Ciencias, A.P. 59, 29080 Málaga, Spain
Bibliografia
  • [1] R. Brouzet, P. Molino et F. J. Turiel, Géométrie des systèmes bihamiltoniens, Indag. Math. 4 (3) (1993), 269-296.
  • [2] P. Cabau, J. Grifone et M. Mehdi, Existence de lois de conservation dans le cas cyclique, Ann. Inst. H. Poincaré Phys. Théor. 55 (1991), 789-803.
  • [3] A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms, Part I, Indag. Math. 18 (1956), 338-359.
  • [4] J. Grifone and M. Mehdi, Existence of conservation laws and characterization of recursion operators for completely integrable systems, preprint, Univ. Toulouse II, 1993.
  • [5] J. Lehmann-Lejeune, Intégrabilité des G-structures définies par une 1-forme 0-déformable à valeurs dans le fibré tangent, Ann. Inst. Fourier (Grenoble) 16 (1966), 329-387.
  • [6] H. Osborn, The existence of conservation laws, I, Ann. of Math. 69 (1959), 105-118.
  • [7] H. Osborn, Les lois de conservation, Ann. Inst. Fourier (Grenoble) 14 (1964), 71-82.
  • [8] F. J. Turiel, Structures bihamiltoniennes sur le fibré cotangent, C. R. Acad. Sci. Paris Sér. I 308 (1992), 1085-1088.
  • [9] F. J. Turiel, Classification locale simultanée de deux formes symplectiques compatibles, Manuscripta Math. 82 (1994), 349-362.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p449bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.